Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
487 Publications
2020 | Journal Article | LibreCat-ID: 16309
S. Peitz, S. E. Otto, and C. W. Rowley, “Data-Driven Model Predictive Control using Interpolated Koopman Generators,” SIAM Journal on Applied Dynamical Systems, vol. 19, no. 3, pp. 2162–2193, 2020.
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 29399
D. J. N. Limebeer, S. Ober-Blöbaum, and F. H. Farshi, “Variational integrators for dissipative systems,” IEEE Transactions on Automatic Control, vol. 65(4), pp. 1381–1396, 2020.
LibreCat
2020 | Journal Article | LibreCat-ID: 16297
C. I. Hernández Castellanos, S. Ober-Blöbaum, and S. Peitz, “Explicit Multi-objective Model Predictive Control for Nonlinear Systems Under Uncertainty,” International Journal of Robust and Nonlinear Control, vol. 30(17), pp. 7593–7618, 2020, doi: 10.1002/rnc.5197.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 29398
C. I. O. Hernández Castellanos, G. Schütze, J.-Q. Sun, S. Ober-Blöbaum, and G. Morales-Luna, “Numerical computation of lightly multi-objective robust optimal solutions by means of generalized cell mapping,” Mathematics, vol. 8(11):1959, 2020.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29422
Y. Lishkova, S. Ober-Blöbaum, M. Cannon, and S. Leyendecker, “A multirate variational approach to simulation and optimal control for flexible spacecraft,” 2020.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29423
T. Faulwasser, K. Flaßkamp, S. Ober-Blöbaum, and K. Worthmann, “A dissipativity characterization of velocity turnpikes in optimal control problems for mechanical systems,” 2020.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29424
J. Cresson, F. Jiménez, and S. Ober-Blöbaum, “Modelling of the convection-diffusion equation through fractional restricted calculus of variations,” 2020.
LibreCat
2020 | Journal Article | LibreCat-ID: 29545
F. Jean, S. Maslovskaya, and I. Zelenko, “On Weyl’s type theorems and genericity of projective rigidity in sub-Riemannian geometry,” Geometriae Dedicata, vol. 213, no. 1, pp. 295–314, 2020, doi: 10.1007/s10711-020-00581-z.
LibreCat
| DOI
2020 | Conference Abstract | LibreCat-ID: 29546 |

S. Maslovskaya, J.-B. Caillau, W. Djema, L. Giraldi, J.-L. Jean-Luc, and J.-B. Pomet, “The turnpike property in maximization of microbial metabolite production,” presented at the IFAC 2020 - 21rst IFAC World Congress, 2020.
LibreCat
| Download (ext.)
2020 | Book Chapter | LibreCat-ID: 29413
K. Flaßkamp, S. Ober-Blöbaum, and S. Peitz, “Symmetry in optimal control: A multiobjective model predictive control approach,” in Advances in Dynamics, Optimization and Computation, O. Junge, O. Schütze, G. Froyland, S. Ober-Blöbaum, and K. Padberg-Gehle, Eds. Cham: Springer International Publishing, 2020, pp. 209–237.
LibreCat
2020 | Book Chapter | LibreCat-ID: 17994
R. Gerlach and A. Ziessler, “The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems,” in Advances in Dynamics, Optimization and Computation, vol. 304, O. Junge, O. Schütze, S. Ober-Blöbaum, and K. Padberg-Gehle, Eds. Cham: Springer International Publishing, 2020, pp. 66–85.
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 16712
M. Dellnitz, B. Gebken, R. Gerlach, and S. Klus, “On the equivariance properties of self-adjoint matrices,” Dynamical Systems, vol. 35, no. 2, pp. 197–215, 2020, doi: 10.1080/14689367.2019.1661355.
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 45954
D. Hipp and B. Kovács, “Finite element error analysis of wave equations with dynamic boundary conditions: L2 estimates,” IMA Journal of Numerical Analysis, vol. 41, no. 1, pp. 638–728, 2020, doi: 10.1093/imanum/drz073.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45953
D. Hipp and B. Kovács, “Finite element error analysis of wave equations with dynamic boundary conditions: L2 estimates,” IMA Journal of Numerical Analysis, vol. 41, no. 1, pp. 638–728, 2020, doi: 10.1093/imanum/drz073.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45955
G. Akrivis, M. Feischl, B. Kovács, and C. Lubich, “Higher-order linearly implicit full discretization of the Landau–Lifshitz–Gilbert equation,” Mathematics of Computation, vol. 90, no. 329, pp. 995–1038, 2020, doi: 10.1090/mcom/3597.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45952
B. Kovács, B. Li, and C. Lubich, “A convergent algorithm for forced mean curvature flow driven by diffusion on the surface,” Interfaces and Free Boundaries, vol. 22, no. 4, pp. 443–464, 2020, doi: 10.4171/ifb/446.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55288
St. Baier and M. Technau, “On the distribution of αp modulo one in imaginary quadratic number fields with class number one,” J. Théor. Nombres Bordx., vol. 32, no. 2, pp. 719–760, 2020, doi: 10.5802/jtnb.1141.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55286
M. Technau, “Modular hyperbolas and Beatty sequences,” J. Number Theory, vol. 208, pp. 148–167, 2020, doi: 10.1016/j.jnt.2019.07.022.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55287
I. E. Shparlinski and M. Technau, “Kloosterman sums with twice-differentiable functions,” Funct. Approximatio, Comment. Math., vol. 63, no. 1, pp. 113–124, 2020, doi: 10.7169/facm/1845.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55283
D. Barth, M. Beck, T. Dose, Ch. Glaßer, L. Michler, and M. Technau, “Emptiness problems for integer circuits,” Theoretical Computer Science, vol. 824–825, pp. 11–35, 2020, doi: 10.1016/j.tcs.2020.03.023.
LibreCat
| DOI